Follow
Sorin G.  Gal
Title
Cited by
Cited by
Year
Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations
B Bede, SG Gal
Fuzzy sets and systems 151 (3), 581-599, 2005
11912005
Approximation Theory. Moduli of Continuity and Global Smoothness Preservation
G Anastassiou, SG Gal
428*2000
Almost periodic fuzzy-number-valued functions
B Bede, SG Gal
Fuzzy sets and systems 147 (3), 385-403, 2004
2542004
Approximation Theory: Moduli of Continuity and Global Smoothness Preservation. 2000
GA Anastassiou, SG Gal
Birkhäuser, Boston, 2000
246*2000
Approximation theory in fuzzy setting
SG Gal
Handbook of analytic-computational methods in applied mathematics, 617-666, 2019
1752019
Approximation by complex Bernstein and convolution type operators
SG Gal
World scientific, 2009
1632009
Shape-preserving approximation by real and complex polynomials
SG Gal
Springer Science & Business Media, 2010
1402010
Quadrature rules for integrals of fuzzy-number-valued functions
B Bede, SG Gal
Fuzzy Sets and systems 145 (3), 359-380, 2004
1392004
On a fuzzy trigonometric approximation theorem of Weierstrasstype
GA Anastassiou, SG Gal
JOURNAL OF FUZZY MATHEMATICS 9 (3), 701-708, 2001
1252001
Solutions of fuzzy differential equations based on generalized differentiability
B Bede, SG Gal
1082010
Approximation by max-product type operators
B Bede, L Coroianu, SG Gal
Springer, 2016
752016
Approximation and shape preserving properties of the Bernstein operator of max-product kind
B Bede, L Coroianu, SG Gal
International journal of mathematics and mathematical sciences 2009, 2009
592009
Gr\" uss and Gr\" uss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables
S Gal, H Gonska
arXiv preprint arXiv:1401.6824, 2014
562014
Two-dimensional geometries, topologies, trigonometries and physics generated by complex-type numbers
P Fjelstad, SG Gal
Advances in Applied Clifford Algebras 11, 81-107, 2001
542001
Voronovskaja’s theorem and iterations for complex Bernstein polynomials in compact disks
SG Gal
Mediterranean Journal of Mathematics 5 (3), 253-272, 2008
502008
Geometric and approximation properties of generalized singular integrals in the unit disk
GA Anastassiou, SG Gal
Journal of the Korean Mathematical Society 43 (2), 425-443, 2006
482006
Quantitative estimates for a new complex Durrmeyer operator in compact disks
SG Gal, V Gupta
Applied Mathematics and Computation 218 (6), 2944-2951, 2011
472011
Approximation by complex genuine Durrmeyer type polynomials in compact disks
SG Gal
Applied Mathematics and Computation 217 (5), 1913-1920, 2010
462010
Approximation by Nonlinear Bernstein and Favard-Szász-Mirakjan Operators of Max-Product Kind.
B Bede, SG Gal
Journal of Concrete & Applicable Mathematics 8 (1), 2010
452010
Geometric and approximation properties of some singular integrals in the unit disk
GA Anastassiou, SG Gal
Journal of Inequalities and Applications 2006, 1-19, 2006
442006
The system can't perform the operation now. Try again later.
Articles 1–20